# SDR AALA202205193478

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A300*
- Aircraft serial: 6618
- Aircraft time: 22,512 hours, 8,826 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Striker
- Part number: AR47147
- Part serial: 1147441
- Condition: None
- Location: Zone 800 - Doors
- Part time: 22,511 hours, 8,826 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK  DOOR DIFFICULT TO OPEN AND CLOSE IN FLIGHT. FOUND LOWER STRIKER FAULTING ON THE OVER HEAD PANEL. REPLACED LOWER ELECTRICAL RELEASE STRIKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-12.
